# SDR AALA202012019002

- Difficulty date: November 30, 2020
- Submitted: December 1, 2020
- Operation: Air carrier
- Aircraft: N9029F
- Make and model: Airbus A319-115
- Aircraft serial: 6491
- Aircraft time: 16,529 hours, 7,411 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Arm
- Part number: D5598141100400
- Condition: Excess Play
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  FOUND EXCESSIVE PLAY ELEVATOR HINGE ARM 2 ON LEFT HORIZONTAL STABILIZER.  REPLACED ELEVATOR HINGE ARM END FITTING NR 2 ON LEFT HORIZONTAL STABILIZER, IAW AMM 55-16-42-400-001-A.
